# SDR ASOA990998

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120274
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpi T
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

TEN MILES FROM MEL, SMOKE EVIDENT IN COCKPIT.  CRWE REQUESTED PRIORITY TO LAND AND FIRE EQUIPMENT.  SMOKE CLEARED FROM AIRCRAFT.  UPON SHUTDOWN, FIRE CREW AND STATION AGENTS OBSERVED SMOKE 'BELLOWING' NEAR LEFT ACM.  THE TEARDOWN REPORT STATES THAT OBSERVED DAMAGE AND REASON FOR REMOVAL COULD HAVEBEEN CAUSED BY A HARD LANDING IN COMBINATION WITH NORMAL WEAR AT AND TEAR  OVER THE TIME IN SERVICE SINCE PREVIOUS SHOP VISIT.  MAINTENANCE SERVICED AIRCRAFT WIT H 5 QUARTS OF OIL. AIRCRAFT RETURNED TO SERVICE.  (M)
